# SDR CALA2019020100201

- Difficulty date: January 31, 2019
- Submitted: February 1, 2019
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 75,693 hours, 8,875 cycles
- Engine: Pwa PW4090
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

E1 SURGE, DATA PRINT AND EMAIL. E1 SN 222210 (TSI=380 HRS). HAD A SILENT SURGE REPORTED BY AHM IN CRZ T/803-29 IAD-NRT. PLEASE SEND DATA FOR ENGINEERING REVIEW (1) REF AMM 31-61-00 PG201. ACCESS MCDU MAINT PGS CHAP71 PER. EPCS PG 1 & 2, AND L ENG EXCD. FIND ALL AUTO & MAN EVENT SNAP SHOTS REGARDING SURGE, PRESS "SEND" TO ACARS AND PRINT. (2) FROM MAT MAIN MENU, GO TO COND MONITORING REPORT "INFLIGHT SHUTDOWN" REPORT. PRINT 9 PGS. (IFSD REPORT TRIGGERED BY CMC SURGE MSG) (3) WRITE ACFT NUMBER ON PRINTED PAGES AND E-MAIL TO GRP-TOMC-EMC@UNITED.COM & MONAL.MERCHANT@UNITED.COM. THX. WHQLM-EMC ARSHAD. CARRIED BY ELB PERFORMED VISUAL INSPECTION OF THE INLET, EXHAUST AND BLEED PORT PER STEP C12&13 OF FIM 71-05-00-810-819-N00. ADDITIONALLY CHKD CONNECTIONS OF PB LINES AND IP CHK VLV. NO DEFECT FOUND. INBD PILOT HAS ALEADY REPORTED MCDU MAINT. PGS CH71 VIA ACARS. SENT CONF SENT COND. MONITORING REPORT FOR IFSD BY E-MAIL.
